Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online
Ask a Urologist   »  

Sticky discharge from penis after urination

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 8106 Questions
hi , when i go to the bathroom to to do a number one . after ill find a sticky lub leaking out !! what can i do to fix it
Posted Fri, 27 Apr 2012 in Penis Problems
Answered by Dr. Praveen Tayal 1 hour later

Thanks for posting your query.

A sticky discharge from the urethra after urination could be due to an infection in the urethra. Usually it happens due to non- specific urethritis( NSU). The discharge is usually clear and is worse in the mornings.

It can happen due to infection by chlamydia or gonorrhea or may be due to only inflammation of urethra without any infection.

You need a routine urine examination to find out the presence of any infection. Antibiotics, anti inflammatory drugs and plenty of fluids orally are the mainstay of treatment.

I would advise you to consult with your urologist. He would be the best person to guide the diagnostic workup and treatment needed.

I hope this answers your query effectively.

In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.

Wishing you good health.
Above answer was peer-reviewed by
Follow-up: Sticky discharge from penis after urination 7 hours later
and other thing is when i need to go number one !! is i need to go no waiting time !! cant hold long .
Answered by Dr. Praveen Tayal 31 minutes later

Thanks for writing again.

This symptom is again suggestive of 'Urethritis'. Proper antibiotic treatment will help you.

Hope my answer is helpful.

Wish you good health and faster recovery.

Above answer was peer-reviewed by
Follow-up: Sticky discharge from penis after urination 10 hours later
so could this problem cause back pain too? or could the back pain be cause more from the high blood presure meds ?? thank u for your help
Answered by Dr. Praveen Tayal 6 hours later
Nice to hear from you again.
Persistent infection can cause pain on both the sides of abdomen radiating to the back. High blood pressure medicines are not likely to cause such a pain. A proper focal examination and evaluation for back pain are entailed. It needs to be evaluated by X-ray and MRI of the spine which you can do under the guidance of your orthopedician.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor